# SDR 07FDEA04088

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: A53980070
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN HOLE (EACH 10MM) FOUND IN THE UPPER TORSION BOX IN BEAM AT FRAME 75, STRG 11 LT.  REPAIR PERFORMED BY CUT OUT OF DAMAGED AREA, INSTALLATION OF FILLER AND REPAIR ANGLE IAW EA 6-5318-82894 AND RAS/DAHAM/4019625/2005 ISSUE A.
